# SDR CALA2013092391362

- Difficulty date: September 21, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 82,191 hours, 23,555 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Module
- Condition: Failed
- Location: Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ETOPS PRE-DEPARTURE CHECK FOUND "SPOILER" STATUS MESSAGE.   FOUND FAULT BALL ON CSEU POWER SUPPLY MODULE 1R M538 & FOUND FAULT BALL ON SPOILER CONTROL MODULE 3L. REPLACED BOTH MODULES IAW AMM, OPERATIONS CHECKED GOOD.
